I HAVE A FRIEND WITH HIGH BLOOD PRESSURE. SHE S BEEN TAKING ADVIL FOR HEADACHES. DR OZ SAID SOMETHING ABOUT HIGH BLOOD PRESSURE & ADVIL. IS IT GOOD OR BAD TO TAKE IT AND WHY. SHE TAKES A BABY ASPIRIN DAILY. I TOLD HER NOT TO DRINK ALCOHOL CAUSE THAT IS BAD FOR HIGH BLOOD PRESSURE TOO. YYYY@YYYY
Hi, I am taking aspirin on daily basis, and Tarka 180 for hypertension, since 4 months I have done stress and echo tests for the heart they were great I have asthma also and I walk min. 2Km per day and practice GYM, today I took 2 aged garlic capsules and after 20 minutes I felt some shortness in my breath and some chest discomfort lasts for about 10 minutes and redness in the face. what is the reason? Is there any risk?
I have high blood pressure, approximately 190/114 which is very high rate. My doctor in Thailand gave me Aspirin 81mg, Norvasc, Olmesartan,Ternomin and Atorvastatin. It is a lot more than I had taken before. I would like you to recommend me about preventing the risk after taking pills. Is there going to be side-effect which may cause me to have a problem with my stomach? I am curious. PS. If I take a supplement, Is it going to be worse or good? , Thank you.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!
I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...